| Model Number |
CC60WF |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported during the intraocular lens implantation a crack on the optic was noted after implantation into the eye.Additional information has been requested and received stating there was no harm to the patient.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).